Relative stable categories and birationality

Balmer, P. and Stevenson, G. (2021) Relative stable categories and birationality. Journal of the London Mathematical Society, 104(4), pp. 1765-1794. (doi: 10.1112/jlms.12474)

[img] Text
244018.pdf - Accepted Version



We propose a general method to construct new triangulated categories, relative stable categories, as additive quotients of a given one. This construction enhances results of Beligiannis, particularly in the tensor-triangular setting. We prove a birationality result, showing that the original category and its relative stable quotient are equivalent on some open piece of their spectrum.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Stevenson, Dr Gregory
Authors: Balmer, P., and Stevenson, G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of the London Mathematical Society
ISSN (Online):1469-7750
Published Online:03 June 2021
Copyright Holders:Copyright © 2021 The Authors
First Published:First published in Journal of the London Mathematical Society 104(4): 1765-1794
Publisher Policy:Reproduced in accordance with the publisher copyright policy
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record